# SDR UPS05844300

- Difficulty date: March 18, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, RT WING UPPER SURFACE CRACKED 2 INCH LONG AROUND FASTENER HEAD AT STA XRS 76 STRINGER 16.  REPAIRED RT WING UPPER SURFACE IAW DC-8 SRM 57-2-1 FIG 10.
